# SDR AWXA9500055

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 6544569
- Condition: Failed
- Location: Nr 6 Spoiler
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LAS - FLT 959 - AT TAKEOFF, CREW ENCOUNTERED A MODERATE ROLL TO THE RT.  APPROXIMATELY 50 PERCENT YOKE DEFLECTION WAS REQUIRED TO MAINTAIN THE WINGS LEVEL.  ACFT CONTINUED TO LAS WITHOUT FURTHER PROBLEMS.  MX REMOVED AND REPLACED RT O/B FLAPS TOGGLE.  FLAPS OPS CHECKED, NO FAULTS NOTED.  RUDDER PCU TEST C/W, NO MALFUNCTIONS NOTED.  TEST FLIGHT COMPLIED WITH, ACFT STILL ROLLS TO RT ON ROTATION.  MX REMOVED AND REPLACED NR 6 FLIGHT SPOILER HYDRAULIC ACTUATOR PER AWA TASK CARD R3M27021.  CHECKED TRAVEL ON ALL FLT SPOILERS PER SAME TASK CARD.  NO FURTHER DISCREPANCIES WERE NOTED.  ACFT OK FOR SERVICE.  TEST FLIGHT COMPLETED AND NO UNUSUAL ROLL NOTED AT ANYTIME.  ACFT RETURNED TO SERVICE.  (W)
